Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 187827, 16 pages
http://dx.doi.org/10.1155/2010/187827
Research Article

Symmetric Positive Solutions for Nonlinear Singular Fourth-Order Eigenvalue Problems with Nonlocal Boundary Condition

1School of Science, Shandong University of Technology, Zibo, Shandong 255049, China
2School of Statistics and Mathematics Science, Shandong Economics University, Jinan, 250014 Shandong, China

Received 11 December 2009; Accepted 2 March 2010

Academic Editor: Yong Zhou

Copyright © 2010 Fuyi Xu and Jian Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Gallardo, “Second-order differential operators with integral boundary conditions and generation of analytic semigroups,” The Rocky Mountain Journal of Mathematics, vol. 30, no. 4, pp. 1265–1291, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. L. Karakostas and P. Ch. Tsamatos, “Multiple positive solutions of some Fredholm integral equations arisen from nonlocal boundary-value problems,” Electronic Journal of Differential Equations, vol. 2002, no. 30, pp. 1–17, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Lomtatidze and L. Malaguti, “On a nonlocal boundary value problem for second order nonlinear singular differential equations,” Georgian Mathematical Journal, vol. 7, no. 1, pp. 133–154, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Zhang, L. Liu, and H. Zou, “Positive solutions of fourth-order singular three point eigenvalue problems,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1359–1367, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. R. Graef, C. Qian, and B. Yang, “A three point boundary value problem for nonlinear fourth order differential equations,” Journal of Mathematical Analysis and Applications, vol. 287, no. 1, pp. 217–233, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Xu, H. Su, and X. Zhang, “Positive solutions of fourth-order nonlinear singular boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 5, pp. 1284–1297, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Zhang, L. Liu, and H. Zou, “Eigenvalues of fourth-order singular Sturm-Liouville boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 2, pp. 384–392, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Corduneanu, Integral Equations and Applications, Cambridge University Press, Cambridge, UK, 1991. View at MathSciNet
  9. R. P. Agarwal and D. O'Regan, Infinite Interval Problems for Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001.
  10. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1988. View at MathSciNet